MathSciNet Relay Station
MathSciNet bibliographic data
MR505904 (81b:58041) 58G11 (58G32 60J35)
Yau, Shing Tung On the heat kernel of a complete Riemannian manifold. J. Math. Pures Appl. (9) 57 (1978), no. 2, 191–201.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement